American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B68) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] I-Chiau Huang. Algebraic structures of Euler numbers. Proc. Amer. Math. Soc. 140 (2012) 2945-2952.
Abstract, references, and article information   
View Article: PDF

[2] Dinesh S. Thakur. A note on numerators of Bernoulli numbers. Proc. Amer. Math. Soc. 140 (2012) 3673-3676.
Abstract, references, and article information
View Article: PDF

[3] Bruce C. Berndt and Byungchan Kim. Asymptotic expansions of certain partial theta functions. Proc. Amer. Math. Soc. 139 (2011) 3779-3788. MR 2823024.
Abstract, references, and article information   
View Article: PDF

[4] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[5] Shigeru Kanemitsu, Hailong Li and Nianliang Wang. Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011) 1521-1532. MR 2763742.
Abstract, references, and article information   
View Article: PDF

[6] Arnold Adelberg, Shaofang Hong and Wenli Ren. Bounds of divided universal Bernoulli numbers and universal Kummer congruences. Proc. Amer. Math. Soc. 136 (2008) 61-71. MR 2350389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhi-Wei Sun. Binomial coefficients and quadratic fields. Proc. Amer. Math. Soc. 134 (2006) 2213-2222. MR 2213693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ewa Marciniak and Jacek Wesolowski. Asymptotic Eulerian expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 127 (1999) 3329-3338. MR 1637400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi Wei Sun. A congruence for primes . Proc. Amer. Math. Soc. 123 (1995) 1341-1346. MR 1242105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Djurdje Cvijović and Jacek Klinowski. New formulae for the Bernoulli and Euler polynomials at rational arguments . Proc. Amer. Math. Soc. 123 (1995) 1527-1535. MR 1283544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Min King Eie. The special values at negative integers of Dirichlet series associated with polynomials of several variables . Proc. Amer. Math. Soc. 119 (1993) 51-61. MR 1148022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrew Granville and H. S. Shank. Defining Bernoulli polynomials in ${\bf Z}/p{\bf Z}$ (a generic regularity condition) . Proc. Amer. Math. Soc. 108 (1990) 637-640. MR 998735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lawrence C. Washington. On some cyclotomic congruences of F. Thaine . Proc. Amer. Math. Soc. 93 (1985) 10-14. MR 766517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1